Fixed Point Theorems for (φ, F)-contraction in Generalized Asymmetric Metric Spaces
Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics / Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics, (P)3059-0604; (E)3059-1309
2022, v.29 no.4, pp.369-399
https://doi.org/https://doi.org/10.7468/jksmeb.2022.29.4.369
Rossafi, Mohamed
Kari, Abdelkarim
Lee, Jung Rye
Rossafi,,
M.
, Kari,,
A.
, &
Lee,,
J.
R.
(2022). Fixed Point Theorems for (φ, F)-contraction in Generalized Asymmetric Metric Spaces. , 29(4), 369-399, https://doi.org/https://doi.org/10.7468/jksmeb.2022.29.4.369
Abstract
In the last few decades, a lot of generalizations of the Banach contraction principle have been introduced. In this paper, we present the notion of (𝜙, F)-contraction in generalized asymmetric metric spaces and we investigate the existence of fixed points of such mappings. We also provide some illustrative examples to show that our results improve many existing results.
- keywords
-
fixed point,
generalized asymmetric metric space,
<tex> ${\theta}-{\phi}$</tex>-contraction,
(<tex> ${\phi}$</tex>,
F)-contraction